Sign in to follow this  
Followers 0
tinu8888

emotions desapeard

2 posts in this topic

hello my name is martin 32 years old

 

 

i tuk some lsd 24 oktober, and now i can t feel my emotions

 

Does anyone know the symptoms?

12

Share this post


Link to post
Share on other sites

Hi tinu,

first of all sorry for what you are experiencing.

If you can't feel, sounds like despersonalization/desrealization, wich is a common hppd's symptom. HPPD its coin often occurs with visual disturbances, as tracers/palinopsia, aura, halos, double vision....

My advice, check the info in our forum and try to found help when you "know" what is wrong.

Dp/dr is also a autoinmune disease's symptom and try check your body temperature. If is accompanied with fever, check tyroids, lyme and other autoinmune diseases. As I said, dp/dr with visuals, can be hppd, but that sensations can happen for other reasons, as anxiety, drug psicosis induced...

Hope that help you and wish you luck my friend

0

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now
Sign in to follow this  
Followers 0